# SDR GTIA2017062602020

- Difficulty date: June 26, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 41,138 hours, 19,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR LEAKING.  INSPECTED THE DOOR SEAL IAW AMM 52-13-00.  FOUND DEBRIS ON BOTTOM AFT CORNER. CLEANED AS REQUIRED. NO FUTHER DEFECTS NOTED.
